RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2001, Volume 37, Number 9, Pages 1194–1202 (Mi de10447)  

This article is cited in 6 scientific papers (total in 6 papers)

Partial Differential Equations

The Correct Solvability of Some Differential-Difference Equations in the Scale of Sobolev Spaces

V. V. Vlasov, V. Zh. Sakbaev

Moscow Institute of Physics and Technology

Full text: PDF file (1112 kB)

English version:
Differential Equations, 2001, 37:9, 1252–1260

Bibliographic databases:

UDC: 517.95
Received: 17.07.2000

Citation: V. V. Vlasov, V. Zh. Sakbaev, “The Correct Solvability of Some Differential-Difference Equations in the Scale of Sobolev Spaces”, Differ. Uravn., 37:9 (2001), 1194–1202; Differ. Equ., 37:9 (2001), 1252–1260

Citation in format AMSBIB
\Bibitem{VlaSak01}
\by V.~V.~Vlasov, V.~Zh.~Sakbaev
\paper The Correct Solvability of Some Differential-Difference Equations in the Scale of Sobolev Spaces
\jour Differ. Uravn.
\yr 2001
\vol 37
\issue 9
\pages 1194--1202
\mathnet{http://mi.mathnet.ru/de10447}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1944910}
\transl
\jour Differ. Equ.
\yr 2001
\vol 37
\issue 9
\pages 1252--1260
\crossref{https://doi.org/10.1023/A:1012569728478}


Linking options:
  • http://mi.mathnet.ru/eng/de10447
  • http://mi.mathnet.ru/eng/de/v37/i9/p1194

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Vlasov, V. Zh. Sakbaev, “Correct solvability of differential equations with aftereffect in the scale of Sobolev spaces”, Russian Math. (Iz. VUZ), 47:4 (2003), 6–14  mathnet  mathscinet  zmath  elib
    2. V. V. Vlasov, K. I. Shmatov, “Correct Solvability of Hyperbolic-Type Equations with Delay in a Hilbert Space”, Proc. Steklov Inst. Math., 243 (2003), 120–130  mathnet  mathscinet  zmath
    3. A. B. Muravnik, “On asymptotics of solutions of parabolic equations with nonlocal high-order terms”, J. Math. Sci. (N. Y.), 135:1 (2006), 2695–2720  mathnet  crossref  mathscinet  zmath  elib
    4. V. V. Vlasov, D. A. Medvedev, “Functional-differential equations in Sobolev spaces and related problems of spectral theory”, Journal of Mathematical Sciences, 164:5 (2010), 659–841  mathnet  crossref  mathscinet  elib
    5. A. B. Muravnik, “Functional differential parabolic equations: integral transformations and qualitative properties of solutions of the Cauchy problem”, Journal of Mathematical Sciences, 216:3 (2016), 345–496  mathnet  crossref
    6. A. Yaakbarieh, V. Zh. Sakbaev, “Correctness of a problem with initial conditions for parabolic differential-difference equations with shifts of time argument”, Russian Math. (Iz. VUZ), 59:4 (2015), 13–19  mathnet  crossref
  • Number of views:
    This page:65
    Full text:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019